# SDR Z1RA107281

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 3,232 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 2820
- Part serial: 1842
- Condition: Sticking
- Location: Inlet Anti Ice
- Part time: 3,233 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET ANTI-ICE LIGHTS INTERMITTENTLY.
